%1$s

COVID-19 Frequently Asked Questions:

 

My husband is 65 and took COVID vaccination 7 days back now he developed severe cough and high temperature can he take antibiotics along with Cronin?

Generally, fever following COVID 19 vaccination lasts for a day or two. If fever is noticed 7 days following vaccination, it is unlikely due to vaccination and requires evaluation for cause of fever. Reporting to a nearby healthcare professional is advised.

Answered by:

DR. VISWESVARAN BALASUBRAMANIAN,
Consultant Interventional Pulmonology and Sleep Medicine

Contact

  • Yes Same as WhatsApp number
  • By clicking on Send, you accept to receive communication from Yashoda Hospitals on email, SMS and Whatsapp.
×
X
Select Department
Not Sure of the Specialty?
X

Choose your date & Slot

Change Date
Monday, OCTOBER 30
Enter Patient Details

Please Note: This session ends in 3:00 mins

Not Finding Your Preferred Slots?
Change Doctor
or Location
top hospital in hyderabad
Call Helpline
040 - 4567 4567

Book Doctor Appointment

Choose the mode of consultation